1. **NEW Mini Body Light** MBL1 - Orange & Red Light Therapy Mini Body Light
    CLICK HERE!
    Dismiss Notice
  2. Cholesterol Powder
    CLICK HERE!
    Dismiss Notice
  3. Pau D'arco Bark
    CLICK HERE!
    Dismiss Notice
  4. Metabasoap - Handcrafted Soap
    CLICK HERE!
    Dismiss Notice
  5. Cocoa Butter - Organic & Fair Trade Certified
    CLICK HERE!
    Dismiss Notice
  6. Charcoal Soap - For Deep Cleansing
    CLICK HERE!
    Dismiss Notice
  7. Orange & Red Light Therapy Device - LGS1
    CLICK HERE!
    Dismiss Notice
  8. Cascara Sagrada Powder From Farmalabor In Italy
    CLICK HERE!
    Dismiss Notice

Cyproheptadine Very Strange Side Effects

Discussion in 'Ask For Help or Advice' started by Astolfo, Feb 10, 2019.

  1. Astolfo

    Astolfo Member

    Joined:
    Aug 12, 2018
    Messages:
    95
    Gender:
    Male
    Guys, please help.


    I already have PSSD. This night, I had take 4 mg cyproheptadine before I went to the bed. Now, 2 hours later, I feel terrible.


    Extreme lightheadness

    I have to sit somewhere. My eyes going blind if I stand up.

    My heart racing

    Extreme shivering
     
  2. Kartoffel

    Kartoffel Member

    Joined:
    Sep 29, 2017
    Messages:
    629
    Gender:
    Male
    Hypoglycemia. Drink some orange juice or eat something sweet. Some salt should help, too. 4mcg is a lot for a single dose, especially, if it was your first one.
     
  3. OP
    Astolfo

    Astolfo Member

    Joined:
    Aug 12, 2018
    Messages:
    95
    Gender:
    Male
    Thanks so much. It pretty much disappeated now.

    It was like a hell. I wasn’t even able to eat or drink anything, there was a pain on my chest( more specifically, the ending of the throat).

    Also taste and touch senses are were disturbed so much.

    What’s the mechanism behind these? I had thought that I caused a serious brain damage, as I already having problems with some neurotransmitters.
     
  4. OP
    Astolfo

    Astolfo Member

    Joined:
    Aug 12, 2018
    Messages:
    95
    Gender:
    Male
    I got some anxiety and stress problems today. Also some cognitive impairment effects remained, but I guess they because of the antidopaminergic function of cypro.

    Really, Had anyone experienced this before? I’m pretty *****, I’m not denying it, but Is there anything should I worry for brain damage or diabete?
     
  5. OP
    Astolfo

    Astolfo Member

    Joined:
    Aug 12, 2018
    Messages:
    95
    Gender:
    Male
    It’s worrying me that no one don't write a message. Any comment?
     
  6. Rafael Lao Wai

    Rafael Lao Wai Member

    Joined:
    Jun 16, 2017
    Messages:
    172
    Gender:
    Male
    Is your thyroid good? Cypro lowers your stress hormones a lot and without proper thyroid function, you will probably feel really bad( since the stress hormones compensate for a lack of thyroid hormones). If you don't have access to a good t3/t4 supplement, maybe finding a small farmer who is willing to sell you just the neck of a chicken or maybe buying a whole fish( where the thyroid is) and make a soup out of that will be a good option. Other than that, upping the sodium intake and also your sugar intake, as Kartoffel suggested, will help. Make sure to eat enough calories (while keeping PUFA low). That should help. If the dopamine antagonism is too noticeable, then using some bromocriptine along with cypro can have good effects. Taurine also increases dopamine.
     
  7. aguilaroja

    aguilaroja Member

    Joined:
    Jul 24, 2013
    Messages:
    803
    Most of what you described is consistent with anticholinergic side effects of cyproheptadine. The duration (half-life) of cyproheptadine is fairly long. But most side effects would be expected to fade overnight, and generally "wash out" completely within a few days or less.
    Cyproheptadine - Wikipedia
     
Loading...